# SDR SWIA200616662

- Difficulty date: April 30, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 8,453 hours, 7,093 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916420
- Part serial: 03124
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 7,006 hours, 5,458 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

INBOARD GND SPLR, OB GND SPLR , FAULTS IN FLIGHT.  REPLACED NR 1 SECU  IAW MM 27-61-05, OPERATIONAL CHECK GOOD.
